Thoughts of a healing Schizoaffective – Hallucinations

So I was reading Schizo Serenity’s post and she was discussing how her medicine may take away one of her hallucinations and she would miss him if he went away.  It made me think of something that I’m going through.

I’ve been on 15 mgs of Abilify for about 3 weeks right now, and it’s been quite a while since I’ve heard Thayer.  Actually, the only things I hear are sound effect noises, and I hate to say it, but it’s lonely without Thayer.

I miss him teasing me about me and my boyfriend.  I miss him saying inappropriate things and making me laugh.  He was like the big brother I’ve never had, and now I can’t hear him.  So, I’m not going to lie, it stinks.  He really did help me out when I was hallucinating, and to lose him is kind of like losing a great friend.  Scratch that:

He was a great friend.

He knew me better than I knew myself.  So yeah, the point is, if I want to become better, I will have to accept the fact that he’s gone and I can’t hear him anymore.  I can only draw him if I want to see him.  He’s not real anymore.  He’s just a character.

And that is what hurts the most.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s